Alert archive / Louisiana / Flash Flood Warnings in 2023

Flash Flood Warning 10, NWS Lake Charles, LA

February 8, 2023Allen Parish, Beauregard Parish, Calcasieu Parish, Louisiana

NWS Lake Charles, LA issued this flash flood warning at Feb 8, 2023, 4:19 PM CST for Allen Parish, Beauregard Parish, Calcasieu Parish, Louisiana. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 8, 2023, 4:19 PM CST (22:19 UTC)
Expired
Feb 8, 2023, 7:30 PM CST
In force
3 hr
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Flood severity
None

Counties Allen Parish, LA, Beauregard Parish, LA, Calcasieu Parish, LA

The radar

The Lake Charles radar (KLCH), 34 km from the middle of the area, began a volume at 22:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 8, 7:40 PM CSTFLASH FLOOD3 Nw Moss Bluff, LACORRECTS PREVIOUS FLASH FLOOD REPORT FROM 2 W MOSS BLUFF. PUBLIC REPORTED PORTIONS OF NORTH PERKINS FERRY ROAD FLOODED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 10.3 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2023-02-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 792 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2023-02-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 93 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
792 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
521 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
93 m²/s²
0-3 km storm-relative helicity
138 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

777 
WGUS54 KLCH 082219
FFWLCH
LAC003-011-019-090130-
/O.NEW.KLCH.FF.W.0010.230208T2219Z-230209T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lake Charles LA
419 PM CST Wed Feb 8 2023

The National Weather Service in Lake Charles has issued a

* Flash Flood Warning for...
  Southwestern Allen Parish in southwestern Louisiana...
  Southeastern Beauregard Parish in southwestern Louisiana...
  Northwestern Calcasieu Parish in southwestern Louisiana...

* Until 730 PM CST.

* At 419 PM CST, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. Additional rainfall amounts of 0.5 to 1.5 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Sulphur, Vinton, Reeves, Ragley, De Quincy, Moss Bluff, Buhler, 
  Gillis, Longville, Carlyss, Edgerly and Toomey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3065 9324 3064 9298 3052 9299 3042 9311
      3042 9313 3040 9313 3019 9340 3013 9365
      3027 9364

FLASH FLOOD...RADAR INDICATED

$$

Calhoun

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this flash flood warning went out at Feb 8, 3:18 PM CST, 1 hour 1 minute earlier.

Area forecast discussion, Feb 8, 3:18 PM CST, 1 hour 1 minute before
Area Forecast Discussion
National Weather Service Lake Charles LA
318 PM CST Wed Feb 8 2023

...New SHORT TERM, LONG TERM, MARINE...

.SHORT TERM...
(Tonight through Friday night)

Wx map shows high pressure off the Southeast U.S. coast, surface
low over the ArkLaTex, with the cold front extending south TYR to
just west of IAH. The continued tight pressure gradient across the
area keeping south winds 20-25 mph with gusts of 30-35 mph at most
observations this afternoon with the Wind Advisory continuing.
Higher gusts likely with the passing TSRA, as noted at New Iberia
with a 47 mph. Radar showing several clusters of showers and
thunderstorms across Southeast Texas, Central and Southern
Louisiana, and adjacent coastal waters out 60 nautical miles.

A robust mid to upper level shortwave/low over West Texas/Oklahoma
panhandle this afternoon will rapidly lift east northeast across
the remainder of North Texas/Oklahoma and the ArkLaTex this
evening, and more northeast across AR/MO early Thursday. This is
continuing to generate sufficient lift, coupled with the
available deep layer moisture off the Gulf, to yield numerous to
widespread showers and thunderstorms ongoing this afternoon and
expected to continue this evening. Special 19z LCH sounding
indicates the marine layer (at least inland) has eroded away with
the sufficient mixing, Sfc CAPE of 3138 J/kg, PW 1.35", and 1-3km
SRH around 167 m2/s2. SPC continues a Slight Risk (Level 2 of 5)
of severe thunderstorms for most of the area, except Avoyelles
Parish where an Enhanced Risk (Level 3 of 5) and points northeast
into NE LA/MS. Damaging wind gusts appear the highest probably of
severe weather threat at 15%, with a 5% on the Tornado threat
along and north of the U.S. 190 corridor in Louisiana, and 10% for
Avoyelles parish.

For precipitation forecasts, WPC maintains a Marginal Risk (Level
1 of 4) for Excessive Rainfall over the area. Preliminarily rainfall
estimates range from 0.5-1.0 inches over SE TX, and 1.0-2.0 inches
for C and S LA, with locally higher amounts possible in the heavier
thunderstorms.

The cold frontal passage will end the precipitation from west to
east over Southeast Texas by sunset, Central and Southwest
Louisiana by late evening, and early Thursday morning over South
Central Louisiana. Some training of the thunderstorms may occur
over Lower Acadiana later this evening/early morning when the
shortwave exits the region and the cold front slows up a bit. Do
expect the front to eventually push through during early Thursday
morning. Clearing skies expected over Southeast Texas, Central and
Southwest Louisiana toward daybreak, coupled with diminishing
winds, may lead to some patchy to areas of fog. Guidance is mixed
with this formation, but will leave patchy fog wording in
forecast.

Decreasing cloudiness expected during the day Thursday over most
of the area, except lower Acadiana region where lingering cloudiness
will linger into the late morning hours. Another deep layer mid/upper
level trough will dig further south across the midwest Thursday
night and Friday. This will set up a more predominate northwest
flow aloft over the region and bring a much stronger cold front
late Thursday night into early Friday morning. No precipitation
expected with this frontal boundary, but will be followed by colder
and drier air filtering across the region.

08/DML

&&

.LONG TERM...
(Saturday through next Tuesday)

Surface high pressure begins to settles over the Ark-La-Tex as we
head into the weekend, allowing the pressure gradient to gradually
relax overhead. Aloft, an impressive closed low over the north-
central Gulf will slide east of the region on Sat, allowing
lingering cloud cover to clear out through the mid-day. As a result,
a mostly sunny and somewhat breezy afternoon is on tap, with
afternoon highs topping out in the mid 50s. As winds continue to
relax Sat night, combination of light winds and clear skies will
allow for good radiational cooling, with a light freeze expected to
occur generally along and north of I-10. Heading into Sunday,
surface high pressure becomes situated directly overhead, providing
a very pleasant and seasonal end to the weekend with afternoon highs
expected to top out around 60 degrees area-wide amid sunny skies.

As surface high pressure continues to slide east late Sun, winds
turn back to the south in its wake, allowing for a steady increasing
in low level moisture ahead of our next low pressure system which is
expected to arrive late Mon/early Tues. Cloud cover quickly fills in
overnight Sun into early Mon, followed by a return of isolated to
scattered showers Mon late morning/early afternoon. Rain chances
look best across SE TX on Monday, closer to the approaching low, but
will begin to spread east later in the day into the overnight
period. By early Tues, the next mid/upper level low is expected to
be situated over central TX, while its surface companion will be
near the DFW region with a cold front draped along the S TX coast.
As both of these features slide east through the day Tues, expect
another round of widespread showers and thunderstorms. Still a bit
too early to determine any further details however, this set up
looks very similar to the last few systems which brought severe
weather to the region.

&&

.AVIATION...
(18Z TAFS)

MVFR/IFR ceilings will prevail this afternoon and evening along
with periods of TSRA. Timed the worst segments of +TSRA for 19-23
for BPT, 20-24z for AEX/LCH, and 00-04z for ARA/LFT. Once the weak
front moves through this evening ending the TSRA from west to
east, brief clearing and diminishing winds may lead to some
radiational fog at BPT/LCH/AEX bringing visibilities down to IFR
towards daybreak.

08/DML

&&

.MARINE...
Satellite imagery now shows SHRA/TSRA and clouds obscuring the areas
of dense marine over the near shore coastal waters. Latest short
term visibility guidance continues to show 1SM or less visibilities
through the remainder of the afternoon for the 0-20 nm zones and
Vermilion/Atchafalaya Bays. Last river pilot report had 1/2 mile
at Cameron shortly after noon. Thus, keeping the Dense Fog
Advisory for these areas through 6 PM.

Otherwise, onshore flow will continue this afternoon and tonight
ahead of the cold front. Numerous to widespread showers and
thunderstorms will continue ahead of the front this afternoon and
evening. Some of these storms will have the potential to be
severe with damaging winds and waterspouts. Ending of the showers
and thunderstorms from west to east, followed by offshore flow,
will occur this evening and overnight with the frontal passage. A
secondary, stronger cold front will move across the coastal waters
on Friday with strong offshore flow and building seas developing
behind the front Friday into Friday night.

08/DML

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  43  68  44  58 /  80   0   0  10
LCH  45  67  47  59 /  80   0  10  10
LFT  51  67  49  62 /  90   0  10  10
BPT  45  69  46  60 /  40   0   0  10

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Wind Advisory until 7 PM CST this evening for LAZ027>033-041>045-
     052>055-073-074.

TX...Wind Advisory until 7 PM CST this evening for TXZ180-201-215-216-
     259>262.

GM...Dense Fog Advisory until 6 PM CST this evening for GMZ435-450-
     452-455.

&&

SHORT TERM...08
LONG TERM....78
AVIATION...08
Hazardous weather outlook, Feb 8, 3:41 PM CST, 38 minutes before
Hazardous Weather Outlook
National Weather Service Lake Charles LA
341 PM CST Wed Feb 8 2023

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-092145-
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin-
Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-East Cameron-
Tyler-Hardin-Jefferson-Orange-Northern Jasper-Northern Newton-
Southern Jasper-Southern Newton-
341 PM CST Wed Feb 8 2023

...WIND ADVISORY IN EFFECT UNTIL 7 PM CST THIS EVENING...

This Hazardous Weather Outlook is for central Louisiana, south
central Louisiana, southwest Louisiana, west central Louisiana and
southeast Texas.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

Widespread showers and thunderstorms will continue this afternoon,
and end from west to east this evening. Some of these storms could
become severe producing damaging winds and tornadoes possible. In
addition to the severe weather threat, periods of heavy rainfall
could lead to localized street flooding.

Outside of thunderstorms, strong gradient winds of 20 to 25 mph with
gusts over 30 to 35 mph will be possible. A Wind Advisory will
continue until 7 PM this evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

A second, dry, and stronger cold front will push through the region
early Friday, bringing much colder and drier air to the region. A
light freeze is expected Sunday morning north of I-10.

Isolated showers and thunderstorms will be possible beginning Monday
afternoon increasing Monday night into Tuesday with the approach of
the next cold front. While early indications show some potential for
severe weather with this system, it is too early to identify
specific threats.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ430-432-470-472-475-092145-
Sabine Lake-Calcasieu Lake-
Coastal waters from Cameron LA to High Island TX from 20 to 60 NM-
Coastal waters from Intracoastal City to Cameron LA from 20 to 60 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City LA
from 20 to 60 NM-
341 PM CST Wed Feb 8 2023

This Hazardous Weather Outlook is for the Gulf of Mexico and the
coastal lakes and bays of the Gulf of Mexico.

.DAY ONE...This afternoon and tonight.

Widespread showers and thunderstorms will continue this afternoon, and
end from west to east this evening and overnight. Some of these
storms could become severe producing strong winds and waterspouts.
Moderate offshore flow will develop in the wake of the frontal
passage tonight into Thursday morning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

A second, dry cold front will push through the coastal waters Friday
morning with strong and gusty northerly winds and increasing seas
developing in it's wake. Small craft advisories will likely be
needed Friday into Friday night.

Isolated showers and thunderstorms will be possible beginning Monday
afternoon increasing Monday night into Tuesday with the approach of
the next cold front. While early indications show some potential for
severe weather with this system, it is too early to identify
specific threats.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ435-450-452-455-092145-
Vermilion Bay-
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City LA
out 20 NM-
341 PM CST Wed Feb 8 2023

...DENSE FOG ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING...

This Hazardous Weather Outlook is for the Gulf of Mexico and the
coastal lakes and bays of the Gulf of Mexico.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Dense Fog Advisory.

Areas of marine fog will continue over the near shore coastal
waters this afternoon. Widespread showers and thunderstorms will
continue this afternoon, and end from west to east this evening and
overnight. Some of these storms could become severe producing strong
winds and waterspouts. Moderate offshore flow will develop in the
wake of the frontal passage tonight into Thursday morning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

A second, dry cold front will push through the coastal waters Friday
morning with strong and gusty northerly winds and increasing seas
developing in it's wake. Small craft advisories will likely be
needed Friday into Friday night.

Isolated showers and thunderstorms will be possible beginning Monday
afternoon increasing Monday night into Tuesday with the approach of
the next cold front. While early indications show some potential for
severe weather with this system, it is too early to identify
specific threats.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Feb 8, 12:59 PM CST, 3 hours 20 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1259 PM CST Wed Feb 8 2023

LAZ030-031-041-042-081930-
Calcasieu LA-Jefferson Davis LA-Allen LA-Beauregard LA-
1259 PM CST Wed Feb 8 2023

...A strong thunderstorm will impact portions of northwestern
Jefferson Davis, southeastern Beauregard, central Calcasieu and
southwestern Allen Parishes through 130 PM CST...

At 1259 PM CST, Doppler radar was tracking a strong thunderstorm over
Westlake, moving north at 45 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Lake Charles, Sulphur, Westlake, Reeves, Moss Bluff, Ragley,
Longville, Topsy and Gillis.

This includes the following highways...
 Interstate 10 in Louisiana between mile markers 24 and 35.
 Interstate 210 between mile markers 1 and 2, and between mile
markers 4 and 12.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3017 9318 3023 9337 3066 9326 3058 9291
TIME...MOT...LOC 1859Z 200DEG 37KT 3028 9325

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Denson
Special weather statement, Feb 8, 1:29 PM CST, 2 hours 50 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
129 PM CST Wed Feb 8 2023

LAZ027-030-082000-
Beauregard LA-Vernon LA-
129 PM CST Wed Feb 8 2023

...A strong thunderstorm will impact portions of eastern Beauregard
and southeastern Vernon Parishes through 200 PM CST...

At 129 PM CST, Doppler radar was tracking a strong thunderstorm near
Longville, or 8 miles west of Dry Creek, moving north at 45 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
De Ridder, Sugartown, Ragley, Longville, Tulla, Cravens and Bundick
Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3096 9296 3060 9311 3060 9313 3054 9313
      3047 9316 3050 9331 3099 9326
TIME...MOT...LOC 1929Z 193DEG 38KT 3066 9320

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Denson
Special weather statement, Feb 8, 1:59 PM CST, 2 hours 20 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
159 PM CST Wed Feb 8 2023

TXZ215-216-261-082030-
Orange TX-Jefferson TX-Southern Jasper TX-
159 PM CST Wed Feb 8 2023

...A strong thunderstorm will impact portions of northern Jefferson
and western Orange Counties through 230 PM CST...

At 158 PM CST, Doppler radar was tracking a strong thunderstorm near
Hamshire, moving northeast at 55 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Beaumont, Port Arthur, Nederland, Port Neches, Vidor, Hamshire,
Central Gardens, Rose City, Pine Forest, Lakeview, Fannett, La Belle
and Southeast Texas Regional Airport.

This includes Interstate 10 in Texas between mile markers 864 and
832.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3018 9417 3017 9411 3019 9411 3020 9409
      3023 9412 3028 9406 3001 9389 2975 9435
      2989 9436 2989 9444 2992 9444
TIME...MOT...LOC 1958Z 224DEG 48KT 2991 9432

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Denson
Special weather statement, Feb 8, 2:32 PM CST, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
232 PM CST Wed Feb 8 2023

LAZ030-041-TXZ262-082100-
Calcasieu LA-Beauregard LA-Southern Newton TX-
232 PM CST Wed Feb 8 2023

...A strong thunderstorm will impact portions of southwestern
Beauregard, northwestern Calcasieu Parishes in southwestern Louisiana
and southwestern Newton Counties through 300 PM CST...

At 231 PM CST, Doppler radar was tracking a strong thunderstorm near
Deweyville, moving northeast at 35 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Starks, Fields, Deweyville, Devils Pocket and Lunita.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3041 9389 3055 9357 3033 9348 3024 9388
      3033 9390
TIME...MOT...LOC 2031Z 239DEG 30KT 3034 9382

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Denson
Local storm report, Feb 8, 3:49 PM CST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
349 PM CST WED FEB 8 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0312 PM     TSTM WND DMG     5 SE JUNCTION           30.79N 93.45W
02/08/2023                   BEAUREGARD         LA   UTILITY COMPANY

            MULTIPLE LOCATIONS WHERE TREES HAVE BEEN
            BLOWN DOWN ON POWER LINES FROM SEVERE
            THUNDERSTORM WIND GUSTS.

&&

CRAMER

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 8, 3:53 AM CSTWind AdvisoryLCHAllen, Avoyelles, Beauregard, Cameron, Evangeline, Lafayette and 4 more15 hr
Feb 8, 10:00 AM CSTMarine Dense Fog AdvisoryLCH8 hr
Feb 8, 12:59 PM CSTSpecial Weather StatementLCHCalcasieu31 min
Feb 8, 1:29 PM CSTSpecial Weather StatementLCHBeauregard31 min
Feb 8, 2:51 PM CSTSevere Thunderstorm WarningLCHBeauregard39 min
Feb 8, 3:03 PM CSTSpecial Marine WarningLCH27 min
Feb 8, 3:27 PM CSTTornado WarningLCHVermilion33 min
Feb 8, 4:40 PM CSTTornado WarningLCHAcadia, Vermilion35 min
Feb 8, 4:49 PM CSTSpecial Marine WarningLCH56 min
Feb 8, 5:05 PM CSTSpecial Weather StatementLCHAvoyelles25 min
Feb 8, 5:15 PM CSTSpecial Weather StatementLCHJefferson Davis30 min
Feb 8, 5:37 PM CSTSpecial Weather StatementLCHAllen23 min

Nearby

Flash Flood Warnings in Louisiana, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.